# SDR A6WA2017081645186

- Difficulty date: August 7, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 40,869 hours, 39,406 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM AT BS 280, RBL 9 HAS CRACKED ATTACH ANGLE.  REPLACED THE FLOORBEAM ANGLE IAW SRM 51-42-21, 51-40-11, 51-24-36, 51-25-16, AND 51-25-06.
